Friday, October 24, 2014
Monday, October 12, 2009 gloriablue, Community Member, asks

Q: Which medications could cause cough?

I have developed an irritating cough. I am on Lipitor 40 mg, Lisodur 20mg and Diaformin 50mg daily.  If one of these does introduce this symptom in some can you suggest a suitable replacement please?  Thanks

Answer This
Answers (1)
10/12/09 4:11pm

Hi Gloriablue,

 

Lisodur and Diaformin are not marketed in the US, so I was unable to easily find information on these two medication.  A cough is a potential side effect of lipitor.  I recommend discussing your options with your physician.

 

All the best,

Lisa Nelson RD

How to Lower Cholesterol in 8 Simple Steps

Reply
gloriablue, Community Member
12/17/09 11:54am

Thanks.  It turned out to be Lisodur. 

Reply
gloriablue, Community Member
12/17/09 11:55am

Thanks.  It turned out to be Lisodur. 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By gloriablue, Community Member— Last Modified: 12/25/10, First Published: 10/12/09